EconPapers    
Economics at your fingertips  
 

On a Generalized Hyers‐Ulam Stability of Trigonometric Functional Equations

Jaeyoung Chung and Jeongwook Chang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Let G be an Abelian group, let ℂ be the field of complex numbers, and let f, g : G → ℂ. We consider the generalized Hyers‐Ulam stability for a class of trigonometric functional inequalities, |f(x − y) − f(x)g(y) + g(x)f(y)| ≤ ψ(y), |g(x − y) − g(x)g(y) − f(x)f(y)| ≤ ψ(y), where ψ : G → ℝ is an arbitrary nonnegative function.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/610714

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:610714

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:610714